# SDR U2RA201909220002

- Difficulty date: September 22, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N567CA
- Make and model: Boeing 757223
- Aircraft serial: 24608
- Aircraft time: 73,028 hours, 24,847 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0201720003
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT ROW 22 CLEAR EMERGENCY EGRESS LIGHT LENS MISSING.  REPLACED LENS PER AIRCRAFT MAINTENANCE MANUAL 33-51-11.
